Removable singularities of CR-functions
Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1038-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_5_a1,
author = {B. J\"oricke},
title = {Removable singularities of {CR-functions}},
journal = {Doklady Akademii Nauk},
pages = {1038--1041},
year = {1987},
volume = {296},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a1/}
}
B. Jöricke. Removable singularities of CR-functions. Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1038-1041. http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a1/